# SDR 99FDEA00146

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  CLOSED LEFT PACK SWITCH AND NR 1 ENG BLD VALVE AFT RETARD NR 1, THROTTLE LIGHT WENT OUT AND STAY OUT.  RAN NR 1 AND NR 2 ENGINE, NO LEAK FOUND.  INSPECTED LOWER AFT BODY OVERHEAT DETECTOR, NORM PER MM 26-14-00.
